# SDR MASA2009071500211

- Difficulty date: July 15, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 11,183 hours, 8,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2837 PHX TO LAX.  EMERGENCY LIGHT FLOOR LEVEL LIGHT MISSING LENS.  MX INSTALLED LENS.
